# SDR COEA2010091001807

- Difficulty date: September 10, 2010
- Submitted: September 13, 2010
- Operation: General aviation
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 32,571 hours, 36,760 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: S52176207216
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR UPPER FRAME HAS A CRACK THAT MEASURES APPROXIMATELY 0.40 FROM E.O.P.  FABRICATED AND INSTALLED INTERCOSTAL IAW SRM.
